My doctor prescribed me phentermine 37.5 to lose weight since I'm obese. I'm having a hard time starting it because I'm very medication resistance. I'm scared of the side effects. I have OCD and Anxiety and I'm worried it will make it worse. I really want to take this drug because I know I need it. I'm very unhealthy due to my weight. Anyone have any feedback on side effects or tips to avoid them?
9 Apr 2012
Hello Emma32. Phentermine is a drug that is to be taken for the short term. Generally for several weeks and not much longer. Its a drug that although popular, depending who you talk to, some people lose little weight while taking it. Side effects vary but if you find them to be unpleasant, meaning harsh, you've the option to stop taking it. Not everyone experiences side effects. It varies from one individual to another. Regards, pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He was prescribed 300 mg Seroquel in the hospital less than 2 weeks ago, and is unable to walk or think straight. His doctor tells him to "stay ...
4 answers • 18 Sep 2010
... want to get a "jump start" on my weight loss. Unfortunately, after reading all of the nasty side effects (along with some potentially ...
1 answer • 18 Jul 2013
... start 7.5 mg of remeron last week but I haven't yet because living alone I'm really scared of the side effects. Almost 2 years ago ...
6 answers • 9 Dec 2013
When taking this medication are there side effects, during intake process? Also what are the side effects for discontinued use??
1 answer • 3 Jul 2014
Hello, I have been given a prescription by my doctor for Topamax (topiramate 25mg) to lose weight. After reading all the side effects associatied ...
2 answers • 14 Apr 2015